# SDR 2005FA0000820

- Difficulty date: April 13, 2005
- Submitted: June 15, 2005
- Operation: General aviation
- Aircraft: N159AC
- Make and model: Skrsky S64F
- Aircraft serial: 64084
- Engine: Pwa JFTD12A5A
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: 597602
- Condition: Broken
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMPRESSOR ASSY WAS REMOVED FROM AC FOR FAILING VIBRATION ANALYSIS.  DURING THE PRELIMINARY INSPECTION IT WAS NOTED THAT A PIECE OF 2ND STAGE TURBINE BLADE OUTER SHROUD KNIFE EDGE WAS MISSING.  THE MISSING PIECE WAS APPROXIMATELY .500 INCH LONG AND FROM THE AFT KNIFE EDGE.  FURTHER INSPECTION REVEALED NO OTHER DAMAGE.  THE BLADE WAS IN OVERHAULED CONDITION WHEN INSTALLED.  (K)
